# SDR ABXA20150731131

- Difficulty date: July 31, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 83,258 hours, 39,168 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T3211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DDR ITEM NR 21, REINFORCED REPAIR DOUBLER FOUND ON LT FUSELAGE, STATION 1654, STRINGER 33L - 34L.  REPAIRED DAMAGED SKIN IAW SRM 53-00-01 REPAIR 29.  SDR, CORRODED, PN 148T3211, PART NAME SKIN, SN NSN, FS & BS LOCATION 1651 TO 1661, STRINGER & WS LOCATION, STRINGER 33L - 34L.  ACFT WAS GNDED.
